RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kuplevakhskii, S V

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:63
Abstract pages:640
Full texts:258
References:90

http://www.mathnet.ru/eng/person26071
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1991
1. S. V. Kuplevakhskii, I. I. Fal'ko, “Theory of superconducting SF and SFS junctions in the clean limit for temperatures $T\ll T_C$”, TMF, 86:2 (1991),  272–284  mathnet; Theoret. and Math. Phys., 86:2 (1991), 188–196  isi
1990
2. S. V. Kuplevakhskii, I. I. Fal'ko, “Theory of superconducting SFS and SF junctions involving a ferromagnetic metal at nearly critical temperatures”, TMF, 84:1 (1990),  146–160  mathnet; Theoret. and Math. Phys., 84:1 (1990), 777–786  isi
1986
3. S. V. Kuplevakhskii, I. I. Fal'ko, “Theory of $SIS$ structures with ordered magnetic impurities in the barrier region at near-critical temperatures”, TMF, 67:2 (1986),  252–262  mathnet; Theoret. and Math. Phys., 67:2 (1986), 483–489  isi
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020